Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

I am having brown stringy discharge, I came off pill about 3 months ago

I came off the pill about 3 months ago, with the intentions of trying to get pregnant . So I started to menstruate on Feb. 26 with a normal period for myself. My question is, I maybe had one or two days after with nothing, but everyday now I am spotting with small amounts brown stringy discharge throughout the day; is this something I need to be concerned about? I only ask because I have came off the pill in the past and have not experience anything like this before where it has lasted for days. Thanks.
Asked On : Tue, 8 Mar 2011
Answers:  1 Views:  198
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Irregualar spotting is seen often in certain patiennts.You will take time to regularise your cycles.Just wait it out and if you want to concieve then keep trying.
Answered: Tue, 8 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor